# SDR AMWA59

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 23,544 hours, 34,476 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE26
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, THE RIB FLANGE CANTED STAB STA 54.026 WAS FOUND CRACKED IN THREE PLACES ON THE RIGHT SIDE NEAR THE FORWARD, CENTER AND AFT STRINGERS AND TWO PLACES ON THE LEFT.  REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE TO BMM P/N 114-590021-9, 51-70-03.
